MAUDE Adverse Event Report: ARTHREX, INC. CT SCREW DOUBLE LEAD LOCK, Ø3.5MM X 30MM; FIXATN NAIL/BLADE/PLATE COMBO

ARTHREX, INC. CT SCREW DOUBLE LEAD LOCK, Ø3.5MM X 30MM; FIXATN NAIL/BLADE/PLATE COMBO
Model Number CT SCREW DOUBLE LEAD LOCK, Ø3.5MM X 30MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/29/2024, it was reported by a sales representative via email that a 3024-01 11-hole left alpha plate broke postoperatively through the oblong hole in the first bend of the plate.On (b)(6) 2024, the patient was implanted with the plate, and revision surgery is still to be determined.Per the sales representative, the patient did not report any falls or injuries.No additional information has been reported.Additional information received on 11/13/2024: during the initial surgery on (b)(6) 2024, a 3024-011 11-hole left alpha plate, two 8110-026 cortical bone screw, an 8110-028 cortical bone screw, three 8110-030 cortical bone screws, an 8114-024 double lead lock cortical screw, an 8114-026 double lead lock cortical screw, an 8114-028 double lead lock cortical screw, an 8114-030 double lead lock cortical screw, an 8124-028 fully threaded cancellous locking screw, an 8124-032 cancellous locking screw, fully threaded, an 8124-038 fully threaded cancellous locking screw, an 8124-040 fully threaded cancellous locking screw, an 8124-046 fully threaded cancellous locking screw, an 8124-048 fully threaded cancellous locking screw, an 8124-050 fully threaded cancellous locking screw, an ar-8935cl-18 kreulock compression screw, and an abs-2010-10 allosync pure were implant.An abs-10062t angel cprp system with aspiration kit was also used during the procedure.On (b)(6) 2024, it was discovered that the plate had broken.The patient underwent revision surgery on (b)(6) 2024.All the hardware from the original surgery on (b)(6) 2024 was removed and replaced with products from another manufaturer, a 10cc of arthrex allosync pure dbm, 5cc of arthrex arthrocell plus, and bone marrow aspirate from the iliac crest.
 
Additional Manufacturer Narrative
One unpackaged 8114-030 ct screw double lead lock, ø3.5mm x 30mm, serial/batch number: (b)(6), was received for evaluation.Visual inspection revealed damage to the screw threads near the head.Evaluation of the screw¿s hex head showed scratches and damage to the hex geometry.The observed damage on the screw is most likely due to it being implanted and then removed.Functional testing was conducted by screwing the returned screw into the returned 3024-011 alpha plate, left, 11-hole, serial/batch number: (b)(6).It was noted that the screw sat flush in the hole without issues.No problem was found.Arthrex concluded that there are no allegations against the 8114-030 ct screw double lead lock, ø3.5mm x 30mm, serial/batch number (b)(6).No related problem was found.

Brand Name
CT SCREW DOUBLE LEAD LOCK, Ø3.5MM X 30MM
Common Device Name
FIXATN NAIL/BLADE/PLATE COMBO
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20915422
Report Number1220246-2024-08810
Device Sequence Number20982388
Product Code KTW
UDI-Device Identifier00848665033434
UDI-Public(01)00848665033434(11)220505(10)213027
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K080590
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCT SCREW DOUBLE LEAD LOCK, Ø3.5MM X 30MM
Device Catalogue Number8114-030
Device Lot Number213027
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by Manufacturer02/17/2025
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date02/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown